Page 66 of 76 FirstFirst ... 16566465666768 ... LastLast
Results 976 to 990 of 1129

Thread: Depression/Anxiety

  1. #976
    these days just seem to crush me
    Join Date
    Jul 2010
    Posts
    1,029
    Quote Originally Posted by Kari View Post
    No. You're not the only one. And I am so sorry you are going through this.

    My symptoms have not been that severe in some time, which I am grateful for, but I went through a period of time where that absolutely was the case. Are you seeing a therapist? I have found therapy to be immeasurably helpful for identifying my triggers and trying to avoid them...but sometimes it is just a physical thing that can't be helped. Big hugs.

    Stop the Vit-D and see how you feel. It's not crazy at all to think there is a relationship if that is the major change.
    oh yeah, i stopped the vitamin d soon after my first panic attack(the weeks following the initial high-dose was the WORST anxiety of my life). We are talking about barely functioning type anxiety. the visual disturbances were so bad that i went to an eye doctor to make sure my retina wasn't detaching (as ridiculous as that sounds).

    Doctors just told me i was nuts to think it was the vitamin d. i've had gallstones, and i would welcome the gallstone pain any day over that experience.

    i was seeing a therapist awhile last year, but i moved, so had to break ties. also, the $$$ was getting to be too much. it was good to "talk" to someone, but i wouldn't say it reduced the anxiety.

    the only thing that helps my anxiety (besides a xanex when it gets really bad) is driving, which is strange.
    Last edited by Jessy; 09-17-2015 at 02:53 PM.

  2. #977
    i sail my ship on dry land Pirates, yeah!'s Avatar
    Join Date
    Nov 2010
    Location
    Aus
    Posts
    101
    .
    Last edited by Pirates, yeah!; 09-27-2015 at 05:10 PM.

  3. #978
    .
    Last edited by Tonic; 10-08-2015 at 01:49 PM.

  4. #979
    Princess Sparklefists Sansa Spark's Avatar
    Join Date
    Apr 2014
    Location
    indoors
    Posts
    570
    Let's talk about going off Zoloft and withdrawals, which I'm currently in the throes of.

  5. #980
    Nooooo! Is there anyway for you to taper, or taper more slowly (if you're already tapering)?

  6. #981
    Princess Sparklefists Sansa Spark's Avatar
    Join Date
    Apr 2014
    Location
    indoors
    Posts
    570
    Doc was like, nah, don't taper, you're only taking 25mg! It's been a week and I'm super dizzy and my ears will NOT STOP RINGING, which is making me feel crazy.

  7. #982
    Some antidepressants don't have to be tapered (one of them is Prozac), but Zoloft is not one of them. I would definitely taper, it's the only way to avoid the withdrawal. When I was on Lexapro, if I missed even two days worth of meds I'd experience withdrawal symptoms. It was awful (vertigo was the main symptom). I think it took me about three months to taper without side effects. I was probably being overly cautious but it was worth it.

  8. #983
    Princess Sparklefists Sansa Spark's Avatar
    Join Date
    Apr 2014
    Location
    indoors
    Posts
    570
    It's been eight days of cold turkey for me and I'm still dizzy and my ears are ringing so badly I think I'm actually going crazy.

  9. #984
    Oy With The Poodles Already!
    Join Date
    Jun 2010
    Posts
    1,047
    I'm officially back on antidepressants for the first time in 8 years. I cried tonight when I took that first pill. Logically I know that I need them. I know that medication will help me, and as both my Dr and best friend reminded me...if I had diabetes I wouldn't deny myself insulin so I shouldn't deny myself this either.

    And yet...I can't help feeling like a failure. I have survived so much of this disease without meds. I have hit bottom and pulled myself out. And right now...my life is actually great. I have almost everything I have been working for, and yet I just cannot cope at.all.

    So here I go...hopefully this will sort out my head and help me find my focus again.

  10. #985
    it's a long long climb Kari's Avatar
    Join Date
    Jun 2010
    Posts
    16,896
    My therapist and shrink and I are on "meds watch" for me, so I know how you feel. I have been off antidepressants for more than a decade now, but the time has come where if I don't pull myself up I will have to go back on. The diabetes analogy is always a good one to keep in mind, but it doesn't take away the "UGH NOT THIS AGAIN" feeling. Hopefully they will help and you will feel better soon. xo

  11. #986
    A Matter Of How You See It Kala's Avatar
    Join Date
    Jun 2010
    Posts
    6,337
    It is 2016 and there is still a stigma attached to mental illness and it is so awful.

    I have an auto immune disease called Hashimoto's Thyroiditis. If I do not take the medication for it I feel very sluggish, my hair falls out, and I have pain and stiffness in my joints. I also suffer from Dysthymia and if I do not take the medication for it I feel very tired all the time, have problems concentrating, and have irrational feelings of hopelessness.

    I see absolutely no difference between the two diseases as far as treatment goes. No one should have to be ashamed to admit that they cannot cope on their own with feelings of worthlessness.

  12. #987
    Princess Sparklefists Sansa Spark's Avatar
    Join Date
    Apr 2014
    Location
    indoors
    Posts
    570
    Reporting back to say that almost two weeks off the Zoloft, nearly all of my w/d symptoms have abated.

  13. #988
    What, me worry? inexcelsis17's Avatar
    Join Date
    May 2011
    Posts
    1,194
    I had a miscarriage while on a trip to visit my family. A few days ago I had a d&c, and the American doctor prescribed me several xanax tablets. I've got two left, but I don't want to run out and then be desperate for one later on. Now that I'm back in the UK I don't know how easy it'll be to get more, and I've heard they're addictive so don't know if I want more anyway.

  14. #989
    Oy With The Poodles Already!
    Join Date
    Jun 2010
    Posts
    1,047
    I'm very sorry about your miscarriage. That is such a horrible thing to have to go through.


    Two weeks on Lexapro and I am already seeing results. Not perfect, but infinitely better than I was before starting the meds. I am sleeping a solid 6 hours a night, instead of waking up 3-4 times during the same period. The overwhelming anxiety and daily panic attacks have all but subsided. I'm still physically exhausted, and can't find motivation to do much most days, but I am finding that I am making more of an effort to be *present*. It's going to take awhile I know, but just the fact that I can already see a difference makes me realize how much I needed these pills.

  15. #990
    Senior Member eresos's Avatar
    Join Date
    Jun 2010
    Location
    NJ
    Posts
    1,394
    I don't think I'll ever get off Cymbalta bc of withdrawal symptoms! They suck! If I forget to take it even just one day, by mid day I'm dizzy with brain shocks!

    My mom ran out & insurance was late to approve refill & she ended up in ER with blood pressure issues
    Be careful getting off meds, everyone!

    -inexcelsis17:
    So sorry to hear about your miscarriage
    Good luck getting Xanax script. They can be habit forming/addictive
    & are only for short term but they helped me in crisis mode to sleep

    I've been so overwhelmed & anxious with life lately I couldn't handle even coming to the forum
    But I've been trying to keep my place clean & clutter free & it's helped so much
    It's such an easy downward spiral: too overwhelmed to clean & organize, accumulate more clutter, increase anxiety & decreased focus....
    "this way, that way, i am of two minds" -sappho
    http://classicpersuasion.org/pw/sappho/index.htm

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •